Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

hello everyone im 16 years old and im canadian! haha I've had acne since hmmm since I was 12, ya such a young age haha um ive tried lots of cleaners before i got into the accual medicines but every years since ive had it its gotten worse and worse and im tired of it, I cant stand ppl they way they look at you like you have some kind of infection, my selfesteem is low, I cant go to water parks because i have it all over my body well not ALL but my back, face, neck, mild on my arms and legs but you can still see them, I've been taking monocycline for a couple months just stopped about 1 1/2 weeks ago, and my acne is coming back flared and the new ones Ive been getting are mostly on my neck and under my chin are like undermyskin they have no whitehead or black head they hurt like son of a bitch, i dont know acne very well what ever there called they hurt when i press on them, i would say a have moderate acne maybe severe but I dont know what sever acne really looks like, but my back is really bad so maybe my back is sever, on my back there are countless number of blackheads i have so many same with my chest not many black heads but red bumps maybe you guys can tell me what type they are cause my dermatologits doesnt say much to me I dont understand ahha, umm what else is there too say OMG oh ya Accutane durrr. I just started today i took my first 40mg pill at 4 30, ive been planning to take them between 4-5 every day so i can eat with it right, um i took pictures last night they are below, and I will take pictures every month and update my log every 3 days. I made sure I start on an even day cuz i have short term memory! well I think I haha.

ps couldnt get my other side of the face but pretty much looks the same

post-62726-1190327693_thumb.jpg

post-62726-1190327704_thumb.jpg

post-62726-1190327724_thumb.jpg

post-62726-1190327888_thumb.jpg

post-62726-1190327693_thumb.jpg

post-62726-1190327704_thumb.jpg

post-62726-1190327724_thumb.jpg

post-62726-1190327888_thumb.jpg

Share this post


Link to post
Share on other sites

DAY 4:

today was long and brutal. All of a sudden I have runny nose dry mouth, dry eyes, mild headeache, dry throat, god im all sucked up, the only thing that is not dry is my face cuz I had really oily skin but its not getting much oilyer, ugh hope this gets better, and my lips are getting there fuck imma look like the dead, anyways not much has changed since yesterday on the acne situation the ones on my arms are going away so thats good my back looks the same, anyways update in a couple of days!

Share this post


Link to post
Share on other sites
Guest AcneProne_1977

Just remember that "it gets worse before it gets better" and that will help you get through the blah-ness of the side effects setting in!!

I'm almost 3 weeks in and the side effects have tapered off a bit. So, hang in there!!

Share this post


Link to post
Share on other sites

DAY 9!

thanx acneprone1977 I hope so, well my cold isnt as bad as it was a couple of days ago still got runny/stuffy nose ugh! ahha im got a couple of new pimples and one massive of right by my nose but i thinks its from constantly blowing my nose we i poked it and lots of blood. I couldnt have a big zit at school NO WAY! anyways as for my side affects I see my emotions are stronger. If someone pisses me off i freak if im sad im really sad if you know what i mean, what else im tired but not as much as before hmm what else I think thats it my face is getting better besides those pimples but o well it will get alot better and my back hasnt had much action nothing new or nothing going away, well im out b-day party. :dance:

Share this post


Link to post
Share on other sites

DAY 12:

well my cold is going away I just have a runny nose, that big zit is going away. I think this medication is doing its job, and ya my mom doesnt want me to go on the 70mg when I go the derm :(, I just want to get through this god.

side effects - dry nose, lips are sooo dry(any reccomendations), body aches, thats pretty much it.

Share this post


Link to post
Share on other sites
Guest AcneProne_1977
AQUAPHOR!! (for your lips)

Share this post


Link to post
Share on other sites

DAY 18:

well I geuss everythings going good, nothing out of the ordinary, my lips arent really chapped any more, nose is still dry, and my back has been hurting lately.

side affects: ^up thurr

Share this post


Link to post
Share on other sites

Day 26: Nothing has really changed thats why I havnt updated In a long time I still have the chapped lips a dew actives on my face and my back is slightly better, and ive been having lower back aches. but other than that everything good I will update with pictuures soon for my 1 month anniversary :)

Share this post


Link to post
Share on other sites

3 Months and 3 Days

Really sorry I havnt updated been sooo busy, busy with co-op and school regular shit, but uhh i was on my full dosage for almost a month but problems occured so im back down to 40mg.

side affects: tired, dry skin, muscles and joint pains, dry eyes (sometimes), dry lips, thats pretty much it.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×